# SDR 95ZZZM758

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Tail Skid Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL OF FLT 306, MIA-IAD, MX FOUND THE TAIL SKID AND SURROUNDING STRUCTURE DAMAGED APPARENTLY FROM GROUND CONTACT.  INSPECTED AND FERRIED AIRCRAFT TO LACI, ID 7A1 FOR STRUCTURE REPAIR.  PERFORMED NECESSARY REPAIRS TO STRUCTURE AND SKID IAW SRM 53-01, 53-04, 51-60, 51-30.
